# SDR UALA2013071004817

- Difficulty date: July 4, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,323 hours, 27,738 cycles
- Engine: Pwa PW2040
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FLAMED OUT ON GROUND.   AFTER FLAMEOUT, RESTART ABORTED TO PRECLUDE OVERTEMP.  R & R RT ENGINE FUEL PUMP IAW AMM.  R & R FUEL CONTROL IAW AMM.
